# SDR 2DYA202108270001

- Difficulty date: June 20, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 737-200
- Aircraft serial: 23180
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 07019H3253
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS FLYING FROM KSJT TO KVBG WHEN THE FLIGHT CREW WAS ISEEN CRACK DEVELOPING IN THE R1 FLIGHT DECK WINDOW WHILE IN CRUISE FLIGHT. THE
CAPTAIN ELECTED TO DIVERT INTO KLAX AS A PRECAUTIONARY, THE LANDING WAS UNEVENTFUL.
